Discussions that mention hyzaar

High & Low Blood Pressure board


I'm so glad I read these posts this morning because I thought I was just getting "old." I'm 49 and have been taking bp meds on and off since I was 23.

I have been on just about all of them and then stopped them because of the side effects. My bp is at the point now where I can't be off medication unless I want it to damage my heart.

I am currently on Diovan 80mg, Metoprolol 50mg (2xday) Inspra 25mg and I started getting these weird pains in my legs and had myself convinced I needed to go to the doctor to make sure there are no blood clots but after reading the posts this morning I think it's the medication causing the pains. My knees are aching and I thought it was because I was just getting older and because I sit a lot.

I was on Hyzaar for years and then was switched over to Cozaar and I didn't notice the aches but as soon as I was put on Diovan and Metoprolol my aches and pains started.

Aslo, if anyone is on a beta-blocker and you need a CT scan or MRI using the contrast please make sure they are aware of it before the test is done. I learned the hard way that the beta-blockers will cause an allergic reaction to the contrast. Thankfully it was just a bad case of hives but it could have been worse.

Dianne
Quote from dianne12315:
I'm so glad I read these posts this morning because I thought I was just getting "old." I'm 49 and have been taking bp meds on and off since I was 23.

I have been on just about all of them and then stopped them because of the side effects. My bp is at the point now where I can't be off medication unless I want it to damage my heart.

I am currently on Diovan 80mg, Metoprolol 50mg (2xday) Inspra 25mg and I started getting these weird pains in my legs and had myself convinced I needed to go to the doctor to make sure there are no blood clots but after reading the posts this morning I think it's the medication causing the pains. My knees are aching and I thought it was because I was just getting older and because I sit a lot.

I was on Hyzaar for years and then was switched over to Cozaar and I didn't notice the aches but as soon as I was put on Diovan and Metoprolol my aches and pains started.

Aslo, if anyone is on a beta-blocker and you need a CT scan or MRI using the contrast please make sure they are aware of it before the test is done. I learned the hard way that the beta-blockers will cause an allergic reaction to the contrast. Thankfully it was just a bad case of hives but it could have been worse.

Dianne

Hi Dianne,
When I startd Benicar I had arthtritis in my knees, a couple of months later I had it in my back, neck, hand, and heel. The heel pain was the worst.
Cass, (Sandra Dianne) Cassiebel is my beloved little shih tzu